# SDR IPXA10M63429

- Difficulty date: October 14, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 44,984 hours, 12,733 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28921
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:2C, LT WING L/E COMPT CEILING DOUBLER IS CRACKED AT 2EA FASTENERS DIRECTLY ABOVE ANTI-ICE TELESCOPIC DUCT.  REMOVED DAMAGED BEADED DOUBLER SECTION FROM LT WING L/E COMPT BETWEEN XOS464 AND XOS470 ABOVE TELESCOPIC DUCT. FABRICATED AND INSTALLED REPAIR DOUBLER, REPAIR FILLER AND 5EA REPAIR ANGLES REF SRM 57-40-02, REPAIR 9, PAGES 201 TO 210.
